Sexual Energy

084   2013-10-28    18   02 Physical Changes                       Sexual Energy (1)

 

For several months now I‘ve been taking Testosterone in pills to increase my sexual energy, but there could be an unseen side effect.

What happen is that about a year ago I decided to investigated why my sexual energy was so low, and I found that is normal in a man in his 50’s to have low levels of Testosterone, and because of that, loose sexual energy and sexual capabilities. I’m talking about having trouble to get an erection; not being able to keep an erection for long (more than 5 minutes), and being really difficult to reach the climax and ejaculate. I had all those problems!

You see, I have a small, grower cock that is about 4 ½ inches long when erected and about 1 inch long when at rest, but it used to work just fine, until a couple of years ago, when I started to loose “performance” and became sort of “useless” when trying to have sex, and for a straight man that is worst than death!

So, if the problem was a low level of Testosterone, then the solution should be to get it in the form of pills to rise the levels to what suppose to be normal; and so I searched and found some in the internet and bought a bottle to try for a month.

The results were great and I could have an erection easier and a little longer. Also I could reach the climax faster and ejaculate in a lot stronger way, noted mostly for a very pleasant shaking of the entire body and a “shoot” instead of a “drip” at the moment of ejaculating; something I hadn’t enjoyed for several years!

Still the problem of keeping an erection for longer persisted until, in one encounter for sex with another man, he gave me to try half a pill of Viagra. After about one hour I had a very strong erection that lasted for about three hours! And even after the encounter, for about the next 6 hours, I could easily get an erection again.

 

084   2013-10-28    18   02 Physical Changes                       Sexual Energy (2)

 

So that was it! Pills of Testosterone for the sexual performance, and half a pill of Viagra for an incredible and long lasting erection. Problem solved! He gave me a website where I could order Viagra without a prescription, and so I did and now have a nice supply for when the need arises (so my cock can too, lol).

[If you are interested in knowing the brands and websites where I order these pills, just send me an email or post the question in a comment and I’ll be happy to share the information with you. I don’t want to just put here the names and websites to avoid any legal complications]

So for the straight man living as a man it’s been great and without problems, and for the straight woman inside all I have to do is not use Viagra, so I can still have sexual pleasure without an “embarrassing” hard cock! Everything is perfect…except that my small “man boobs” from being 15 pounds overweight were getting bigger and bigger!

 

084   2013-10-28    18   02 Physical Changes                       Sexual Energy (3)

 

Back to the internet to explore side effects of taking Testosterone I discovered that growing breasts could happen in some cases. I believe that is the reason why my big man-boobs are becoming like small women’s breasts. Reading on crossdresser’s website stores it seems I have cup B size, and should (or could) use a size 38B bra.

So for when I’m asked if I’m taking anything to grow my breasts, the answer is no, but maybe it is an unseen side effect of taking Testosterone. As a man I don’t like them and I think they look bad in my chest, but as a woman I love them!

Angel